Alert archive / Arizona / Snow Advisories in 2007

Snow Advisory 8, NWS Tucson, AZ

March 22, 2007

NWS Tucson, AZ issued this snow advisory at Mar 22, 2007, 11:57 PM MST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2007, 11:57 PM MST (06:57 UTC)
Expired
Mar 24, 2007, 12:00 PM MST
In force
36 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTWC 230657
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1157 PM MST THU MAR 22 2007

...MOUNTAIN SNOW TONIGHT AND FRIDAY...

.A PACIFIC STORM SYSTEM WILL CONTINUE TO BRING PERIODS VALLEY
RAIN AND MOUNTAIN SNOW TO SOUTHEAST ARIZONA INTO FRIDAY NIGHT.

AZZ019-030-033>035-231500-
/O.NEW.KTWC.SN.Y.0008.070323T0700Z-070324T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
1157 PM MST THU MAR 22 2007

...SNOW ADVISORY IN EFFECT UNTIL 5 PM MST FRIDAY ABOVE 7000 FT...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST FRIDAY ABOVE 7000 FEET. 

SNOW LEVELS WILL FALL TO NEAR 7000 FEET OVERNIGHT WITH
ACCUMULATIONS UP TO 6 INCHES POSSIBLE ABOVE 8000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
5 follow-up statements
000 
WWUS45 KTWC 230915
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
215 AM MST FRI MAR 23 2007

...ADDITIONAL MOUNTAIN SNOW POSSIBLE TODAY...

.A PACIFIC STORM SYSTEM WILL CONTINUE TO BRING PERIODS VALLEY
RAIN AND MOUNTAIN SNOW TO SOUTHEAST ARIZONA INTO TONIGHT.

AZZ019-030-033>035-232115-
/O.CON.KTWC.SN.Y.0008.000000T0000Z-070324T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
215 AM MST FRI MAR 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON ABOVE 7000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON
ABOVE 7000 FEET.

SNOW LEVELS WILL FALL TO NEAR 7000 FEET THIS MORNING WITH
ACCUMULATIONS OF 4 TO 8 INCHES POSSIBLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KTWC 231606
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
906 AM MST FRI MAR 23 2007

.A STORM SYSTEM WILL CONTINUE TO BRING PERIODS WET MOUNTAIN SNOW
TO SOUTHEAST ARIZONA INTO TONIGHT AS IT MOVES INTO SOUTHEAST ARIZONA.
OVERNIGHT...5 INCHES OF SNOW FELL AT HANNAGAN MEADOW AND AT 8500
FEET ON MT. GRAHAM...WITH 1 TO 2 INCHES OF SNOW ABOVE 7000 FEET ON
MT. LEMMON AND ALONG HIGHWAY 191 NORTH OF ROSE PEAK.

AZZ019-030-033>035-240000-
/O.CON.KTWC.SN.Y.0008.000000T0000Z-070324T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
906 AM MST FRI MAR 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON ABOVE 7000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON
ABOVE 7000 FEET.

SNOW LEVELS WILL FLUCTUATE BETWEEN 6500 AND 7500 FEET TODAY. PERIODS
OF HEAVY MOUNTAIN SNOW AND THUNDERSTORMS WILL BE INTERSPERSED WITH
OCCASIONAL SUNSHINE TODAY...WHICH WILL CAUSE HIGHLY VARIABLE
TRAVEL CONDITIONS. WET SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE
EXPECTED ABOVE 7000 FEET THROUGH THIS EVENING...WITH A FEW
MOUNTAINTOP SPOTS RECEIVING A TOTAL STORM ACCUMULATION APPROACHING
A FOOT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW AND SLUSH COVERED ROADS
WITH RAPIDLY CHANGING VISIBILITIES. USE CAUTION WHILE DRIVING.

$$
PYTLAK
000 
WWUS45 KTWC 232113
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
213 PM MST FRI MAR 23 2007

.A STORM SYSTEM WILL CONTINUE TO BRING PERIODS WET MOUNTAIN SNOW
TO SOUTHEAST ARIZONA INTO TONIGHT AS IT MOVES NORTHEAST ACROSS THE
AREA. SNOW TOTALS SO FAR SINCE WEDNESDAY NIGHT INCLUDE 12 INCHES ON
THE TOP OF MOUNT GRAHAM...9 INCHES AT HANNAGAN MEADOW. SINCE LAST
NIGHT...4 INCHES HAS FALLEN ON MOUNT LEMMON...WITH 1 TO 2 INCHES
AT 7000 FEET IN THE PINALENO MOUNTAINS AND ALONG HIGHWAY 191 IN
NORTHERN GREENLEE COUNTY.

FOR MUCH OF THE DAY...TEMPERATURES IN THE MOUNTAINS HAVE BEEN ABOVE
FREEZING IN BETWEEN THE SNOW SHOWERS. THIS HAS CAUSED SOME OF THE
HEAVY WET SNOW TO MELT AND HAS KEPT ROADS IN DECENT SHAPE. HOWEVER
AS THE SUN SETS AND THE SNOW LEVEL FALLS TO 6500 FEET THIS EVENING...
THE SNOW WILL NOT ONLY ACCUMULATE MORE READILY...BUT WATER AND
SLUSH ON THE ROADS WILL FREEZE INTO ICE. VISIBILITIES WILL ALSO BE
BELOW A QUARTER OF A MILE AT TIMES IN SNOW AND FOG.

AZZ019-030-240515-
/O.EXT.KTWC.SN.Y.0008.000000T0000Z-070324T1900Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
213 PM MST FRI MAR 23 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 12 PM MST SATURDAY ABOVE 
7000 FEET...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 12 PM MST SATURDAY. 

SNOW LEVELS...WHICH HAVE BEEN NEAR 8000 FEET FOR MUCH OF THE DAY...WILL
FALL TO 6500 FEET TONIGHT. ADDITIONAL WET SNOW ACCUMULATIONS OF 4
TO 9 INCHES CAN BE EXPECTED ABOVE 7000 FEET THROUGH SATURDAY MORNING.
ANY SNOW THAT HAS MELTED TODAY WILL FREEZE INTO ICE LATER TONIGHT.
A FEW MOUNTAINTOP SPOTS WILL LIKELY END UP WITH A 60 HOUR TOTAL
STORM ACCUMULATION OF UP TO 18 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW AND SLUSH COVERED ROADS WITH
RAPIDLY CHANGING VISIBILITIES. USE CAUTION WHILE DRIVING.

$$

AZZ033>035-240500-
/O.EXT.KTWC.SN.Y.0008.000000T0000Z-070324T0500Z/
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
213 PM MST FRI MAR 23 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING ABOVE 
7000 FEET...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. 

SNOW LEVELS...WHICH HAVE BEEN NEAR 8000 FEET FOR MUCH OF THE DAY...WILL
FALL TO 6500 FEET TONIGHT. ADDITIONAL WET SNOW ACCUMULATIONS OF 2 TO
4 INCHES CAN BE EXPECTED ABOVE 7000 FEET THIS EVENING...BRINGING TOTAL
ACCUMULATIONS TO 4 TO 8 INCHES. ANY SNOW THAT HAS MELTED TODAY WILL 
FREEZE INTO ICE LATER TONIGHT. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW AND SLUSH COVERED ROADS WITH
RAPIDLY CHANGING VISIBILITIES. USE CAUTION WHILE DRIVING.

$$
PYTLAK
000 
WWUS45 KTWC 240423
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
923 PM MST FRI MAR 23 2007

.A STORM SYSTEM WILL CONTINUE TO CONTINUE TO MOVE EAST OVERNIGHT.
THIS SYSTEM WILL BRING PERIODS WET MOUNTAIN SNOW TO THE MOUNTAINS
OF SOUTHEAST ARIZONA OVERNIGHT.

AZZ033>035-240530-
/O.CAN.KTWC.SN.Y.0008.000000T0000Z-070324T0500Z/
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
923 PM MST FRI MAR 23 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE SNOW
ADVISORY. 

THE STORM SYSTEM THAT BROUGHT SNOW TO THE MOUNTAINS TODAY
CONTINUES TO MOVE EAST TONIGHT. THE THREAT OF SIGNIFICANT
ADDITIONAL SNOW ACCUMULATION IS OVER...THUS THE ADVISORY HAS BEEN
CANCELLED.

$$

AZZ019-030-241045-
/O.CON.KTWC.SN.Y.0008.000000T0000Z-070324T1900Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
923 PM MST FRI MAR 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY. 

SNOW LEVELS HAVE FALLEN TO AROUND 6500 FEET TONIGHT. ADDITIONAL
WET SNOW ACCUMULATIONS OF 3 TO 7 INCHES CAN BE EXPECTED ABOVE
7000 FEET THROUGH SATURDAY MORNING. ANY SNOW THAT MELTED TODAY
WILL FREEZE INTO ICE TONIGHT. A FEW MOUNTAINTOP SPOTS WILL LIKELY
END UP WITH A 60 HOUR TOTAL STORM ACCUMULATION OF UP TO 18 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW AND SLUSH COVERED ROADS WITH
RAPIDLY CHANGING VISIBILITIES. USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KTWC 240949
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
249 AM MST SAT MAR 24 2007

AZZ019-030-241800-
/O.CON.KTWC.SN.Y.0008.000000T0000Z-070324T1900Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
249 AM MST SAT MAR 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY ABOVE
7000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY ABOVE 7000
FEET.

SNOW LEVELS HAVE FALLEN TO AROUND 6000 FEET THIS MORNING. ADDITIONAL
SNOW ACCUMULATIONS OF 2 TO 6 INCHES CAN BE EXPECTED ABOVE 7000
FEET IN GREENLEE AND GRAHAM COUNTIES. ANY SNOW THAT MELTED TODAY
WILL FREEZE INTO ICE TONIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW AND SLUSH COVERED ROADS WITH
RAPIDLY CHANGING VISIBILITIES. USE CAUTION WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this snow advisory went out at Mar 22, 9:30 PM MST, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 22, 9:30 PM MST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
930 PM MST THU MAR 22 2007

.SYNOPSIS...A STORM SYSTEM OVER NORTHERN BAJA CALIFORNIA WILL
GRADUALLY LIFT NORTHEAST ACROSS SOUTHEAST ARIZONA ON FRIDAY.
SIGNIFICANT AND BADLY NEEDED PRECIPITATION IS EXPECTED...ALONG WITH
A FEW THUNDERSTORMS AND ACCUMULATING SNOW IN THE HIGHEST ELEVATIONS.
DRY AND WARMER CONDITIONS WILL RETURN ON SUNDAY AS THE STORM SYSTEM
DEPARTS INTO THE PLAINS. HOWEVER...ANOTHER STRONG SYSTEM WILL
PRODUCE GUSTY WINDS AND SOME COOLING BY TUESDAY AND WEDNESDAY AS IT
PASSES ACROSS THE GREAT BASIN.

&&

.DISCUSSION...WATER VAPOR IMAGERY INDICATED THAT THE LOW OVER
NORTHERN BAJA/GULF OF CALIFORNIA WAS QUASI-STATIONARY AND AWAITING A
KICK FROM UPSTREAM SYSTEM...CURRENTLY MOVING INTO THE PACIFIC
NORTHWEST...TO START MOVING IT TO THE NORTHEAST. LOOKS LIKE THIS
WILL HAPPEN SOMETIME EARLY FRIDAY MORNING WITH THE LOW FORECAST TO
BE NEAR SIERRA VISTA EARLY FRIDAY EVENING. IN THE MEANTIME...MOIST
SOUTHERLY FLOW AHEAD OF THE SYSTEM WILL KEEP OCCASIONAL SHOWERS AND
ISOLATED THUNDERSTORMS IN THE FORECAST. TEMPERATURE OBSERVATIONS IN
THE MOUNTAINS THIS EVENING WOULD PUT THE SNOW LEVEL RATHER
HIGH...AROUND 9000 FEET...WITH SLUSHY ACCUMULATIONS LIKELY
OCCURRING. AS THE LOW MOVES CLOSER TO THE STATE OVER THE NEXT 24
HOURS...THE SNOW LEVEL WILL LOWER TO AROUND 6500 FEET WITH LOWER
LEVELS NEAR THE CORE OF THE LOW. MIDSHIFT MIGHT HAVE TO CONSIDER
HOISTING A SNOW ADVISORY FOR FRIDAY. RAINFALL AMOUNTS THIS AFTERNOON
AND EVENING WERE GENERALLY IN THE TENTH TO HALF INCH RANGE WITH
LOCAL AMOUNTS UP TO ONE INCH. THE STRONGEST STORMS TODAY ALSO
PRODUCE WIND GUSTS UP TO 50 MPH AND PEA TO DIME SIZE HAIL. HAD ONE
REPORT OF HAIL COVERING THE GROUND UP TO ONE INCH DEEP.

&&

.AVIATION...SCATTERED SHOWERS WILL CONTINUE OVERNIGHT ALONG WITH
EMBEDDED THUNDERSTORMS...WHICH WILL PRODUCE AREAS OF LOWER
VISIBILITIES AND CEILINGS. AVIATION DISCUSSION IS NOT UPDATED FOR
AMENDED TAFS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 22, 12:08 PM MST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1208 PM MST THU MAR 22 2007

AZZ029-030-033>035-231100-
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
1208 PM MST THU MAR 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL INCREASE THROUGHOUT
THE AFTERNOON AND CONTINUE INTO THE NIGHT. THE ATMOSPHERE HAS BECOME
UNSTABLE...AND WITH STRONG WINDS IN THE LOWER AND MID LEVELS OF THE
ATMOSPHERE...A FEW THUNDERSTORMS COULD PRODUCE HAIL UP TO THREE
QUARTERS OF AN INCH AND WIND GUSTS NEAR 50 MPH. RAINFALL AMOUNTS
OF UP TO A HALF AN INCH CAN BE EXPECTED WITH THE STRONGEST STORMS.

IN THE MOUNTAINS...THE SNOW LEVEL WILL REMAIN NEAR 8000 FEET
TONIGHT...BUT ONLY MINOR SLUSHY ACCUMULATIONS OF AN INCH OR LESS
ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH
SATURDAY. THE SNOW LEVEL IS EXPECTED TO FALL TO AROUND 6000 FEET
BY FRIDAY NIGHT...WITH WET SNOW ACCUMULATIONS OF 2 TO 6 INCHES
POSSIBLE ABOVE 7000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-231100-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
1208 PM MST THU MAR 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL INCREASE THROUGHOUT
THE AFTERNOON AND INTO THE EVENING HOURS. THE ATMOSPHERE HAS BECOME
UNSTABLE...AND WITH STRONG WINDS IN THE LOWER AND MID LEVELS OF
THE ATMOSPHERE...THERE IS A RISK THAT A FEW THUNDERSTORMS WILL
PRODUCE HAIL UP TO DIME SIZE AND WIND GUSTS NEAR 50 MPH. RAINFALL
AMOUNTS OF UP TO A HALF AN INCH CAN BE EXPECTED WITH THE STRONGEST
STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-231100-
NORTHERN GREENLEE COUNTY-
1208 PM MST THU MAR 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF RAIN AND MOUNTAIN SNOW SHOWERS WILL CONTINUE ON AND OFF
THROUGH TONIGHT. THE SNOW LEVEL WILL ONCE AGAIN FALL TO AROUND
8000 FEET OVERNIGHT...WITH 2 TO 4 INCHES OF WET SNOW EXPECTED ON
THE HIGHER MOUNTAIN PEAKS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY.
THE SNOW LEVEL IS EXPECTED TO FALL TO AROUND 6000 FEET BY FRIDAY
NIGHT...WITH WET SNOW ACCUMULATIONS OF 4 TO 8 INCHES POSSIBLE
ABOVE 7000 FEET.

ANOTHER STORM SYSTEM WILL CROSS THE GREAT BASIN ON TUESDAY AND
WEDNESDAY. THIS COULD BRING STRONG GUSTY WINDS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PYTLAK

In the hours before

Local storm report, Mar 22, 7:58 PM MST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
758 PM MST THU MAR 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             6 N TUCSON              32.32N 110.94W
03/22/2007  M0.75 INCH       PIMA               AZ   TRAINED SPOTTER

&&

JGLUECK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:08 PM MSTSevere Thunderstorm WarningTWCPima49 min

Nearby

Snow Advisories in Arizona, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.